# SDR SWIA200819482

- Difficulty date: February 28, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 33,140 hours, 47,856 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL NR 10 HAS A CRACKED STRINGER, FOUND AT C-CHECK.  COMPLIED WITH STRINGER REPAIR IAW EMB 120 SRM 57-20-03.
